# SDR C2XA06BT008

- Difficulty date: February 13, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 9,105 hours, 4,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 4167A
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, FLAPS FAILED TO OPERATE, DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED FECU IAW EMB145XR AMM 27-53-02, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
